# SDR DALA13007855636

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 51,965 hours, 18,139 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1680-1720, BL 0- LBL 52 FLOOR AFT DECK PLATE SURROUND FOUND CORROSION IAW CORROSION TASK NR CP53-251-01I LT.  DAMAGE AREA REPAIR CARRIED OUT IAW SRM 53-60-51.
